Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sore nipples, enlarged breasts, stomach bloating, cramps. On implant. Causes for symptoms?

Hi , I ve really sore nipples and my breasts have grown a little and swollon stomach which feels hard at bottom , also I had a stabbing random cramp with was more painful than period pain . I m on the implant but worried could this just be a sign of a period and just frowning pains in the breast area or something more ?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

The contraceptive that you are using contains progesterone.
progesterone is a hormone which is known to cause breast engorgement, breast discomfort, edema, etc.

The reason for stabbing cramp has to be sought out.
Anti-spasmodic can be taken for this pain.
You can get an ultrasound of the abdomen for the pain after consulting your doctor if the pain does not subside after taking anti-spasmodic.

Thanks and take care
Dr Shailja P Wahal
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor